Change search
ReferencesLink to record
Permanent link

Direct link
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7497-2764
2009 (English)In: Israel Journal of Mathematics, ISSN 0021-2172, E-ISSN 1565-8511, Vol. 169, no 1, 295-316 p.Article in journal (Refereed) Published
Abstract [en]

The classes of sequentially Cohen-Macaulay and sequentially homotopy Cohen-Macaulay complexes and posets are studied. First, some different versions of the definitions are discussed and the homotopy type is determined. Second, it is shown how various constructions, such as join, product and rank-selection preserve these properties. Third, a characterization of sequential Cohen-Macaulayness for posets is given. Finally, in an appendix we outline connections with ring-theory and survey some uses of sequential Cohen-Macaulayness in commutative algebra.

Place, publisher, year, edition, pages
2009. Vol. 169, no 1, 295-316 p.
Keyword [en]
shellable nonpure complexes, rings
URN: urn:nbn:se:kth:diva-18015DOI: 10.1007/s11856-009-0012-2ISI: 000261261300012ScopusID: 2-s2.0-57849115925OAI: diva2:336060
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2010-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Björner, Anders
By organisation
Mathematics (Div.)
In the same journal
Israel Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 32 hits
ReferencesLink to record
Permanent link

Direct link